Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Overdose of trepiline followed by wine will cause heart attack?

Well Hi there Doctors over "the POND" I am in South Africa...I have just overdosed on Trepiline...large amounts and then followed by a bottle of wine with massive amounts of Pur Bloka - this cause me to have heart failure....I am correct am I NOT??? Well we shal see...I am sorry I cannot pay to talk to you for christ sakes this is the darkest AFRICA.....
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Trepillin or amitryptilline is an antidepressant drug and its over dose may cause severe side effects, it may cause sedation or may be coma, heart failure or death. You have also taken wine after that and it may prove fatal. Please visit nearest Emergency Room or call a suicide helpline if you have taken the medicines deliberately. There is no place in world which is dark, its our mind which can see darkness or brightness. Please try to be positive and discuss your problem with any family member and then once stable visit a Psychiatrist.

Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor